# SDR ZYW2002F00002

- Difficulty date: October 9, 2001
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- Engine: Tmeca ARRIEL1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: B1250000
- Part serial: 151
- Condition: Inoperative
- Location: Cabin
- Part time: 3,262 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY, BATTERY DEAD.  REMOVED AND REPLACED BATTERY.
